# SDR SIMA20160314001

- Difficulty date: March 14, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 31,669 hours, 22,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670331667
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF THE FWD EQUIP COMPARTMENT, WEB FLOOR HAS 1/4 " CRACK BY THE ADG PUMP.  MEASURED CRACK AFTER ADG PUMP REMOVED, FOUND CRACK TO BE 3/4 " LONG.  REPAIRED IAW ETN-CR-53-099.
